# SDR JGVR20250214001

- Difficulty date: February 14, 2025
- Submitted: February 15, 2025
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N308QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800116
- Aircraft time: 13,829 hours, 9,319 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLENDED MULTIPLE AREAS OF CORROSION ON THE EMERGENCY EXIT DOOR P/N 6911251-4, REMOVED CONTOUR RING FOR ACCESS AND BLENDED ADDITIONAL AREAS OF CORROSION PERFORMED NDT AND SENT DOOR OUT FOR REPAIRS. REINSTALLED REPAIRED DOOR P/N 6911251-4.
